# SDR CALA2018021600652

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 77,056 hours, 16,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARM LIGHT DOES NOT  ILLUMINATE WITH DOOR ARMED. CLEANED THE PROXIMITY SWITCHES, DOOR SLIDE ARM LIGHT OPS CKS GOOD IAW MM 25-66-00. ACFT OK TO CONTINUE.
